# SDR ASOA2015100813873

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,436 hours, 24,963 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O CLIMBING THROUGH 2000 FT SMOKE TOILET CAUTION CAME ON WITH A STRONG ODOR OF BURNING OIL.  IN THE COCKPIT AND CABIN, SMOKE TOILET LIGHT OUT ON FINAL BUT SMOKE ODOR STAYED.  ACFT RETURNED TO DEPARTURE, AFTER T/O.  R & R THE COALESCER IAW 
AMM 21-70-10.  OPS CHECK STILL NOT GOOD, FOUND THAT THE APU IS SPILLING OIL.
